Spherical completeness of the non-archimedean ring of colombeau generalized numbers
Vol. 2 No. 3 (2007) P.769~P.783
We show spherical completeness of the ring of Colombeau generalized real numbers endowed with the sharp norm. As an application, we establish a Hahn-Banach extension theorem for ultra-pseudo-normed modules of generalized functions in the sense of Colombeau.
generalized functions, Colombeau theory, ultrametric spaces, spherically complete, topological rings, Hahn-Banach theorem
MATHEMATICAL SUBJECT CLASSIFICATION 2010
Download Full Content
Revised : 2006-09-25